# SDR C2XA02IA175

- Difficulty date: August 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 2770 · Gust Lock Damper System
- Part: Cartridge
- Part number: KPD2611
- Part serial: KCO489
- Condition: Weak
- Part time: 2,614 hours, 1,926 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Crew reported that the gustlock indication illuminated during flight. The aircraft diverted and landed at CRP without incident. Maintenance inspected the gustlock system and the aircraft was dispatched under an MEL. Maintenance later removed and replaced the gust lock spring cartridge, operationally checked the gustlock system, cleared the MEL and the aircraft was returned to service.
